# SDR AALA201704289037

- Difficulty date: April 13, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEADING EDGE NR 9 SLAT TRACK FORWARD BOLT RIGHT WING BETWEEN RIB 19 AND 20. REPLACED THE BOLT IAW AMM 27-84-66-400-002-A.
